# SDR SCNA20121221092

- Difficulty date: December 17, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 41,839 hours, 14,179 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SMOKE DETECTION "A" LOOP WILL NOT TEST.  MAINTENANCE RESET POPPED BREAKER.  SYSTEM CHECKS GOOD.
